# SDR FDEA201202060495

- Difficulty date: February 6, 2012
- Submitted: February 6, 2012
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11F
- Aircraft serial: 48401
- Aircraft time: 66,346 hours, 15,919 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ACA7399501
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK LOPE AT STA 635 X=-47 WORN.  TRIMMED OUT AND CARRIED OUT REPAIR IAW SRM 53-00-52, FIG 201, REPAIR 1, REV 48.   REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 114.
